# SDR SWIA202264019

- Difficulty date: January 22, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 29,794 hours, 23,028 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE AFTER TAKEOFF. RIGHT MAIN SHOWED NOT RETRACTED.   (FLIGHT 3983  FILED CLOSED)   PLEASE REFERENCE AML 831181  PLEASE REFERENCE AML 831182  PLEASE REFERENCE AML 831188 / MDC INDICATED B1-007729 AS A FAILURE OF THE R MLG RETRACT ACTUATOR. REPLACED R MLG RETRACT ACTUATOR REF AMM 32-32-05
